# SDR CALA9901576

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34838
- Make and model: Doug DC-9-82
- Aircraft serial: 49634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Torn
- Location: Bs 636 - 693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND OUTBOARD LIP OF MID PIT DOOR THRESHOLD PANEL TORN AT FS 636-693.  THE AREA WAS ROUTED OUT AND A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5310-03952, SRM 53-01, FIGURE 2, AND 51-30-2.
